Fentanyl laced heroin and its contribution to a spike in heroin overdose in Miami-Dade County

Alexander Diaz Bode, Mallika Singh, James Andrews, Girish B. Kapur, Amado Alejandro Baez

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)1364-1365
Number of pages2
JournalAmerican Journal of Emergency Medicine
Volume35
Issue number9
DOIs
StatePublished - Sep 2017
Externally publishedYes

Keywords

  • Fentanyl
  • Fentanyl laced heroin
  • Heroin overdose
  • Opiate use

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Fentanyl laced heroin and its contribution to a spike in heroin overdose in Miami-Dade County. / Bode, Alexander Diaz; Singh, Mallika; Andrews, James; Kapur, Girish B.; Baez, Amado Alejandro.

In: American Journal of Emergency Medicine, Vol. 35, No. 9, 09.2017, p. 1364-1365.

Research output: Contribution to journalLetter

Bode, Alexander Diaz ; Singh, Mallika ; Andrews, James ; Kapur, Girish B. ; Baez, Amado Alejandro. / Fentanyl laced heroin and its contribution to a spike in heroin overdose in Miami-Dade County. In: American Journal of Emergency Medicine. 2017 ; Vol. 35, No. 9. pp. 1364-1365.
@article{0e64e1c0580342b5b3ddf82735eccf74,
title = "Fentanyl laced heroin and its contribution to a spike in heroin overdose in Miami-Dade County",
keywords = "Fentanyl, Fentanyl laced heroin, Heroin overdose, Opiate use",
author = "Bode, {Alexander Diaz} and Mallika Singh and James Andrews and Kapur, {Girish B.} and Baez, {Amado Alejandro}",
year = "2017",
month = "9",
doi = "10.1016/j.ajem.2017.02.043",
language = "English (US)",
volume = "35",
pages = "1364--1365",
journal = "American Journal of Emergency Medicine",
issn = "0735-6757",
publisher = "W.B. Saunders Ltd",
number = "9",

}

TY - JOUR

T1 - Fentanyl laced heroin and its contribution to a spike in heroin overdose in Miami-Dade County

AU - Bode, Alexander Diaz

AU - Singh, Mallika

AU - Andrews, James

AU - Kapur, Girish B.

AU - Baez, Amado Alejandro

PY - 2017/9

Y1 - 2017/9

KW - Fentanyl

KW - Fentanyl laced heroin

KW - Heroin overdose

KW - Opiate use

UR - http://www.scopus.com/inward/record.url?scp=85014163365&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014163365&partnerID=8YFLogxK

U2 - 10.1016/j.ajem.2017.02.043

DO - 10.1016/j.ajem.2017.02.043

M3 - Letter

C2 - 28268113

AN - SCOPUS:85014163365

VL - 35

SP - 1364

EP - 1365

JO - American Journal of Emergency Medicine

JF - American Journal of Emergency Medicine

SN - 0735-6757

IS - 9

ER -